Equivalence problem for Lagrangians

Alois Švec

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 3, page 486-492
  • ISSN: 0011-4642

How to cite


Švec, Alois. "Equivalence problem for Lagrangians." Czechoslovak Mathematical Journal 38.3 (1988): 486-492. <http://eudml.org/doc/13724>.

author = {Švec, Alois},
journal = {Czechoslovak Mathematical Journal},
keywords = {equivalence problem; Lagrangians; one-jet; two-jet; -frames},
language = {eng},
number = {3},
pages = {486-492},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Equivalence problem for Lagrangians},
url = {http://eudml.org/doc/13724},
volume = {38},
year = {1988},

AU - Švec, Alois
TI - Equivalence problem for Lagrangians
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 3
SP - 486
EP - 492
LA - eng
KW - equivalence problem; Lagrangians; one-jet; two-jet; -frames
UR - http://eudml.org/doc/13724
ER -


  1. R. B. Gardner, Differential Geometric Methods Interfacing Control Theory, In "Differen- tial Geometric Control Theory", Progress in Math. 27, Birkhauser, Boston, 1983, 117-180. (1983) Zbl0522.49028MR0708501

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.